# SDR AALA20100513LGA02

- Difficulty date: May 12, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- Aircraft time: 63,584 hours, 33,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EGRESS LIGHTS INOPERATIVE AT ROWS 21 TO 32.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT ROWS 20DEF.  OPS CHECKED NORMAL.
